Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

K3 of a Ring is H3 of the Steinberg Group

S. M. Gersten
Proceedings of the American Mathematical Society
Vol. 37, No. 2 (Feb., 1973), pp. 366-368
DOI: 10.2307/2039440
Stable URL: http://www.jstor.org/stable/2039440
Page Count: 3
  • Get Access
  • Read Online (Free)
  • Download ($30.00)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
K3 of a Ring is H3 of the Steinberg Group
Preview not available

Abstract

A proof of the result of the title is given using standard results of algebraic topology.

Page Thumbnails

  • Thumbnail: Page 
366
    366
  • Thumbnail: Page 
367
    367
  • Thumbnail: Page 
368
    368